TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
slowly_fading Offline
Member
Welcome me, I'm new!
*
 
slowly_fading's Avatar
 
Name: Auburn
Age: 23
Gender: Female
Location: USA

Posts: 43
Blog Entries: 7
Join Date: April 11th 2014

Exclamation It's confusing - July 7th 2015, 03:10 AM

Up down, excited suicidal, I don't understand it still. I had an anxiety attack yesterday after making a mistake. I had suicidal thoughts and was having urges to cut. I recently relapsed after going 120+ days free from it. I've been restricting which sucks. I'm hyper right now yet tired. It's all confusing.
I been 'go go go' these last few days but then randomly feel like I crash emotional wise.
I'm confused, I take my medication (my mom made me up it without dr's consent because I was becoming VERY depressed and she was getting worried about me. I could not get in to see her soon enough but I'll see her Friday. I'm scared to tell her we upped it a little bit) Anyways, it's helped a little I'm just still feeling like crap.
It's confusing because I can never predict how im going to feel...
   
  (#2 (permalink)) Old
DeletedAccount11
Guest
 
DeletedAccount11's Avatar
Edit avatar
 

Posts: n/a

Re: It's confusing - July 7th 2015, 05:01 AM

Hi there, Hazel!

It does sound really confusing and difficult for you to manage your feelings when they're constantly changing like this. I can understand how it could be hard to deal with. The ups and downs with the emotional crash sounds tough, so I'm sorry about how you're feeling and what you're dealing with, Hazel.

How long have you been taking your medication? Sometimes it can be awhile before it noticeably has effect. You should talk to your doctor and explain how you've been feeling and that you still feel the same upon taking medication. I know you're afraid of telling your doctor you upped your medication, but it's important to be completely honest with your doctor. You can explain that you were feeling really depressed which is why you did that. I'm sure your doctor would understand but I suggest waiting for your doctor's consent if a similar situation occurs in the future to make sure you're safe taking your medication.

In the meantime, could you lean on your mom for support? Sounds like she's really concerned about you and cares a lot. Being able to talk to her about your feelings and open up could help a lot. Do you have a journal? Writing down all your thoughts and emotions as they change and what you're doing when they change might help you in terms of having an outlet, along with helping you pinpoint whether or not there's particular triggers to them or if there's a pattern.

Occupying yourself with hobbies you enjoy and doing your best to maintain daily routines might really help you to feel better. Simple walks and spending time in the sun can be beneficial. Or keeping windows/curtains open for the sun and fresh air. Spend your spare time doing hobbies you enjoy, even if it's something light like a simple jigsaw puzzle or something. Just have things around to "escape" from your feelings. On that note, having expressive hobbies is a good idea as well such as music, arts and crafts.

Emotions can change like the weather, but like the weather, there's always a rainbow after the storm along with sunnier days ahead of it. I know it doesn't make the storm any easier, but I hope there's comfort in being reminded that it won't be dark and cloudy forever. And you don't have to weather it alone, you have the support of TeenHelp here!

Hope you feel better soon, Hazel. Let us know how everything goes and how you're doing. I know you're having a hard time with all these changing emotions and difficult feelings to deal with but I want to remind you that you're strong enough to get through this. So don't give up, okay? You can fight this and win. Take care, Hazel!
   
  (#3 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Re: It's confusing - July 7th 2015, 11:43 PM

Hi there,

Unfortunately sometimes out emotions can bounce a lot. I have BPD and know this a lot but I have also found with the right therapy and medication, I can balance it out a little better. When you're feeling at your lowest, make sure you do the right things like distractions and when you feel up make sure you have a good time but at the same time you don't swing too high so keeping yourself calmish and relaxed.

Having suicidal thoughts can be really hard but let me tell you that suicide isn't worth it. Its a quick fix when in reality you could have the rest of your life to fight for because the rest of your life could be better. It can be anything you want it to be and you'd be surprised of how it can turn from utter rubbish to actual good things. You don't deserve to hurt yourself in any way at all and if you are having suicidal thoughts, I want to encourage you to reach out to someone close to you. Whether its your mum, a teacher a hotline, anyone, even us here. But sometimes it can help having someone you can literally turn too anytime, like your mum. And she sounds really supportive too so maybe that would be a good rout to go down. I know this is scary for you right now but you can get through it and past these thoughts, Remember they are just thoughts. They aren't going to hurt you or get you in any way at all. Here is a link to a list of hotlines: http://www.teenhelp.org/hotlines/. Just don't be alone if you feel like you're going to act on the thoughts, okay?

Going over 120 days self harm free is amazing and something you should be really proud of yourself for. I know how hard it is to beat self harm so be proud. We all have lapses in our recovery but you can start again. Do you use distractions when you are struggling? I know not everything is going to help so its about trying things again and again and trying new things too. As long as you're trying things, you're keeping yourself busy which means you don't have time to act on the thoughts, you know? Even of the distraction itself doesn't really seem to work for you. But you are worth a lot more than self harm and don't deserve to go through that pain.

Medication can take a while to kick into your system so that may have been the reason it wasn't working. Or it could have been the fact that it wasn't a high enough dose however, I would never suggest YOU changing the dose of your medication but I would advise for you to wait to see your doctor to change the dose as there is a chance it could have side affects that need to be kept an eye on closely and they can be serious. I would definitely update your doctor when you see them to tell them you have upped the dose of your medication.

I know its hard but you can get through this. Throw yourself into positive things like hobbies and things you enjoy to do. Don't be alone and surround yourself with people who have positive vibes. And just keep fighting and remember we're here for you.

Take good care of yourself,
Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#4 (permalink)) Old
L4Y Offline
Member
Regular TeenHelper
*****
 
L4Y's Avatar
 
Name: Adam
Gender: Male
Location: Ontario, Canada

Posts: 427
Join Date: April 14th 2015

Re: It's confusing - July 8th 2015, 10:58 PM

I'm sorry to hear about your relapse and how you are feeling. Hopefully, your therapist can help when you are able to see her. Dealing with up-and-down feelings is something many people struggle with and it's no doubt awful to deal with. I hope all goes well at your appointment. Best wishes.
   
Closed Thread

Bookmarks

Tags
confusing

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.